# SDR AALA202201108701

- Difficulty date: January 7, 2022
- Submitted: January 10, 2022
- Operation: Air carrier
- Aircraft: N973AN
- Make and model: Boeing 737*
- Aircraft serial: 29548
- Aircraft time: 58,841 hours, 24,324 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: 5893543149
- Part serial: 19043H3495
- Condition: Cracked
- Location: Zone 200 - Fuse
- Stage of operation: UK
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: L1 WINDSHIELD CRACKED. REPLACED WINDSHIELD PER JOB CARD 08C21156001.
